BibTeX record journals/tit/HristopulosE07

download as .bib file

@article{DBLP:journals/tit/HristopulosE07,
  author    = {Dionissios T. Hristopulos and
               Samuel Elogne},
  title     = {Analytic Properties and Covariance Functions for a New Class of Generalized
               Gibbs Random Fields},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {53},
  number    = {12},
  pages     = {4667--4679},
  year      = {2007},
  url       = {https://doi.org/10.1109/TIT.2007.909163},
  doi       = {10.1109/TIT.2007.909163},
  timestamp = {Tue, 10 Mar 2020 10:42:52 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/HristopulosE07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics